MAUDE Adverse Event Report: LIVANOVA DEUTCHLAND ESSENZ ARTERIAL CLAMP - AC ARM SHORT; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTCHLAND ESSENZ ARTERIAL CLAMP - AC ARM SHORT; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number ARTERIAL CLAMP - AC ARM SHORT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report about alarm "arterial clamp defective" appeared on an essenz cockpit, related to the essenz arterial clamp.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the arterial clamp - ac arm short (500mm).A field service engineer dispatched onsite confirmed the event; even if changing connection ports, clamp continued to give the same error.The device was therefore opened and dirt and loose screw were found inside.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
ESSENZ ARTERIAL CLAMP - AC ARM SHORT
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24442623
Report Number9611109-2026-90061
Device Sequence Number10307759
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTERIAL CLAMP - AC ARM SHORT
Device Catalogue Number60-05-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date06/26/2026
Date Device Manufactured07/31/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown